Certain Integrals of Generalized Hypergeometric and Con uent Hypergeometric Functions

  • Dinesh Kumar Department of Mathematics & Statistics, Jai Narain Vyas University, Jodh- pur 342011, India


In this paper, we aim at establishing certain finite integral formulas for the generalized Gauss hypergeometric and confluent hypergeometric functions. Furthermore, the$F^{(\alpha ,\beta)}_p(a,b;c;z)$-function occurring in each of our main results can be reduced, under variousspecial cases, to such simpler functions as the classical Gauss hypergeometric function $_{2}F_{1}$, Gauss confluent hypergeometric function $\varphi^{(\alpha ,\beta)}_p(b;c;z)$ function and generalized hypergeometric function $_{p}F_{q}$. A specimen of some of these interesting applications of our main integral formulas are presented briefly.

Biografia do Autor

Dinesh Kumar, Department of Mathematics & Statistics, Jai Narain Vyas University, Jodh- pur 342011, India
Research Associate


M.A. Chaudhry and S.M. Zubair, Generalized incomplete gamma functions with applications, J. Comput. Appl. Math., 55 (1994), 99-124.

M.A. Chaudhry, A. Qadir, M. Raque and S.M. Zubair, Extension of Eulers beta function, J. Comput. Appl. Math., 78 (1997), 19-32.

M.A.Chaudhry, A. Qadir, H.M. Srivastava and R.B. Paris, Extended hypergeometric and conuent hypergeometric functions, Appl. Math. and Comput., 159 (2004), 589-602.

A. Erdelyi, W. Magnus, F. Oberhettinger, and F.G. Tricomi, Higher Transcendental Functions, Vol. I, McGraw-Hill, New York-Toronto-London, 1953.

I.I. Guseinov and B.A. Mamedov, Unied treatment for the evaluation of generalized complete and incomplete gamma functions, J. Comput. Appl. Math., 202 (2007), 435-439.

M.E. Ismail, Classical and quantum orthogonal polynomials in one variable, Cambridge University Press, 2005.

K. Katayama, A generalization of gamma functions and Kroneckers limit formulas, J. Number Theory, 130 (2010), 1642-1674.

V.S. Kiryakova, Generalized fractional calculus and applications, Pitamat Research Notes in Mathematics, John Wiley and Sones, New York, 301, 1994.

K. Kobayashi, On generalized gamma functions occurring in diraction theory, J. Phys. Soc. Japan, 61 (1991), 1501-1512.

M.A. Ozaraslan, Some remark on extended hypergeometric, extended conuent hypergeometric and extended appell's function, J. of Comput. Anal. and Appl., 14(6) (2012), 1148-1153.

E. Ozergin, Some properties of hypergeometric functions, Ph.D. Thesis, Eastern Mediterranean University, North Cyprus, February 2011.

E. Ozergin, M.A. Ozaraslan and A. Altin, Extension of gamma, beta and hypergeometric functions, J. Comput. Appl. Math., 235(16) (2011), 4601-4610.

E.D. Rainville, Special functions, The Macmillan Company, New York, 1960.

R.K. Saxena and D. Kumar, Generalized fractional calculus of the Aleph function involving a general class of polynomials, Acta Mathematica Scientia, 35(5) (2015), 1095-1110.

V.P. Saxena, Formal solution of certain new pair of dual integral equations involving H-functions, Proc. Nat. Acad. Sci. India Sect, A51 (2001), 366-375.

H.M. Srivastava, Some generalizations and basic (or q-) extensions of the Bernoulli, Euler and Genocchi polynomials, Appl. Math. Inform. Sci., 5 (2011), 390-444.

H.M. Srivastava, M.A. Chaudhry and R.P. Agarwal, The incomplete Pochhammer symbols and their applications to hypergeometric and related functions, Integral Transforms Spec. Funct., 23 (2012), 659-683.

H.M. Srivastava and J. Choi, Series Associated with the Zeta and Related Functions, Kluwer Academic Publishers, Dordrecht, Boston and London, 2001.

H.M. Srivastava and J. Choi, Zeta and q-Zeta Functions and Associated Series and Integrals, Elsevier Science Publishers, Amsterdam, London and New York, 2012.

H.M. Srivastava and P.W. Karlsson, Multiple Gaussian Hypergeometric Series, Ellis Horwood Limited, 1985.

H.M. Srivastava, R.K. Saxena and C. Ram, A unied presentation of the gamma-type functions occurring in diraction theory and associated probability distributions, Appl. Math. Comput., 162 (2005), 931947.

R. Srivastava, Some properties of a family of incomplete hypergeometric functions, Russian J. Math. Phys., 20 (2013), 121-128.